Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of the multiparameter Wiener process and an application


Author: Chang C. Y. Dorea
Journal: Proc. Amer. Math. Soc. 85 (1982), 267-271
MSC: Primary 60F17
DOI: https://doi.org/10.1090/S0002-9939-1982-0652455-4
MathSciNet review: 652455
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give an application of a characterization of the multiparameter Wiener process and of the invariance principle for $ {R^k}$-valued martingales.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F17

Retrieve articles in all journals with MSC: 60F17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0652455-4
Article copyright: © Copyright 1982 American Mathematical Society